# SDR SIMA20131221002

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 9,278 hours, 5,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3629 CREW REPORTED CAPTAIN`S FLASHLIGHT INOPERABLE.  R & R CAPTAIN'S FLASHLIGHT IAW CRJ700 AMM 25-61-02 BRACKETS & FLASHLIGHT MOUNTING.  OPERATIONS CHECKED GOOD AT THIS TIME.
